IJPAM: Volume 82, No. 1 (2013)


D. Stephen Dinagar$^1$, K. Latha$^2$
$^{1}$P.G. and Research Department of Mathematics
TBML College
Porayar, INDIA
$^{2}$P.G. Department of Mathematics
Poompuhar College
Melaiyur, INDIA

Abstract. Type-2 fuzzy sets are fuzzy sets whose membership values are fuzzy sets on the interval [0, 1]. This concept was proposed by Zadeh, as an extension of fuzzy sets. Type-2 fuzzy sets possess a great expressive power and are conceptually quite appealing. Also fuzzy matrices play an important role in scientific developments. In this paper, some types of type-2 triangular fuzzy matrices (T2TFM) are defined. Also some basic properties of T2TFM are verified.

Received: August 1, 2012

AMS Subject Classification:

Key Words and Phrases: Type-2 fuzzy set, Type-2 triangular fuzzy number, Type-2 triangular fuzzy matrices

Download paper from here.

Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 82
Issue: 1